MathSciNet Relay Station
MathSciNet bibliographic data
MR1860507 (2002g:03100) 03E15 (06A05)
Dasgupta, Abhijit A universal coanalytic linear ordering. Proc. Amer. Math. Soc. 129 (2001), no. 12, 3715–3719 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement